# SDR IPXA13578711

- Difficulty date: May 8, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51651
- Condition: Damaged
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, MAIN DECK FLOORBEAM TO SEAT TRACK FLANGE ATTACH FASTENER MISSING BS 1540, LBL 60.  FABRICATED AND ISNTALLED REPAIR IAW REO-G16273, REV A AND EO B757-5310-50970-A.
